Ricci collineations in perfect fluid Bianchi V spacetime


Camcı U., Turkyilmaz I.

GENERAL RELATIVITY AND GRAVITATION, vol.36, no.9, pp.2005-2019, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 9
  • Publication Date: 2004
  • Doi Number: 10.1023/b:gerg.0000038467.16961.04
  • Title of Journal : GENERAL RELATIVITY AND GRAVITATION
  • Page Numbers: pp.2005-2019

Abstract

The Bianchi V spacetimes with perfect-fluid matter are classified according to their Ricci collineations. We have found that in the degenerate case there are infinitely many Ricci collineations whereas a subcase gives a finite number of Ricci collineations which are five. In the non-degenerate case the group of Ricci collineations is finite, i.e. four or five or six or seven. Also, all results obtained satisfy the energy conditions.

The Bianchi V spacetimes with perfect-fluid matter are classified according to their Ricci collineations. We have found that in the degenerate case there are infinitely many Ricci collineations whereas a subcase gives a finite number of Ricci collineations which are five. In the non-degenerate case the group of Ricci collineations is finite, i.e. four or five or six or seven. Also, all results obtained satisfy the energy conditions.